# SDR SWIA201229521

- Difficulty date: February 2, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 27,683 hours, 21,851 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(FLT 4759)  CAPTAIN'S FLOODLIGHT WIRES WERE EXPOSED, ARCED, AND POPPED CIRCUIT BREAKER. REPLACED PILOT SIDE CONSOLE FLOOD LIGHT.
